English  |  正體中文  |  简体中文  |  Items with full text/Total items : 16716/19011 (88%)
Visitors : 5841527      Online Users : 86
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://ir.cnu.edu.tw/handle/310902800/29721


    標題: Robust reliable guaranteed cost control for uncertain T-S fuzzy neutral systems with interval time-varying delay and linear fractional perturbations
    作者: Lien, Chang-Hua
    Yu, Ker-Wei
    Chang, Hao-Chin
    Chung, Long-Yeu
    Chen, Jenq-Der
    貢獻者: 資訊多媒體應用系
    關鍵字: reliable control
    robust guaranteed cost control
    T-S fuzzy time-delay system
    LMI optimization approach
    日期: 2015-01
    上傳時間: 2016-04-19 19:05:51 (UTC+8)
    出版者: Wiley-Blackwell
    摘要: The robust reliable guaranteed cost control for Takagi-Sugeno fuzzy systems with interval time-varying delay is considered in this paper. Some free weighting matrices and non-negative terms are provided to improve the conservativeness of our main results. An LMI optimization approach is applied to solve the problems of robust reliable guaranteed cost control and minimization of cost function
    關聯: Optimal Control Applications & Methods, v.36 n.1, pp.121-137
    Appears in Collections:[資訊多媒體應用系] 期刊論文

    Files in This Item:

    File Description SizeFormat
    index.html0KbHTML223View/Open


    All items in CNU IR are protected by copyright, with all rights reserved.


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback